# SDR IPXA1667393

- Difficulty date: June 4, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE RT BS 955 REAR SPAR BULKHEAD FITTING SUSPECT CRACK FOUND AT FAILSAFE STRAP AREA.  REMOVE FASTENER FOR NDT CONFIRMATION  FUSELAGE RT BS955 REAR SPAR BULKHEAD FAIL SAFE STRAP ATTACH MOST LOWER BOLT.  REMOVED AND REINSTALLED IAW EO B767-5350-17922-H, APPENDIX "D", FIG 6 FOR FURTHER CONFIRMATION BY NDT INSP, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
